# SDR AWXA200200529

- Difficulty date: June 16, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 51,102 hours, 27,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX -  EMERGENCY EQUIPMENT - DURING INSPECTION THE FORWARD EMERGENCY FLASHLIGHT WAS FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE FORWARD FLASHLIGHT BATTERY. OPERATIONAL CHECK NORMAL.
